PofoliaShared via Pofolia

Breast Care· 2013Q2· Case report

Trastuzumab-Induced Hepatotoxicity: A Case Report

D. Vucicevic, Elizabeth J. Carey, Nina J. Karlin

Short summary

A 60-year-old woman developed elevated liver transaminases after completing 6 months of trastuzumab therapy for stage I breast cancer.

AI-generated from the title and abstract; the full text is not read.

Key points

  • A patient developed elevated liver transaminases after completing 6 months of trastuzumab therapy.
  • All other common causes of acute and chronic liver disease were ruled out.
  • Trastuzumab was identified as the most probable cause of the liver injury based on temporal association.
  • This case contributes to the small number of reported instances of trastuzumab-induced hepatotoxicity.

AI-generated from the title and abstract; the full text is not read.

Abstract

BACKGROUND: Trastuzumab is a humanized monoclonal antibody approved for the treatment of breast cancer with HER2 amplification and/or overexpression. There are only 2 prior cases of trastuzumab-related hepatotoxicity reported in the literature. CASE REPORT: We report the case of a 60-year-old woman who was treated with trastuzumab for stage I invasive ductal carcinoma of the right breast. She successfully completed 6 months of therapy when an increase in liver transaminases was noted on routine examination. A full work-up for causes of acute and chronic liver disease was negative. After review of the patient's medication list, trastuzumab was thought to be the most likely culprit for the liver injury, based on timing of administration and rise in liver enzymes.

The authors' abstract, as published at the source. Breast Care, 2013 · DOI ↗

TakeawaysPremium
Ask the paperFree account

Continue with a free account

Ask the paper: 3 free questions a day about this paper; save it, get its citation, new summaries every day for your field. Takeaways are Premium.

Continue free on the web

Sign in with Google or Apple; no card needed. You come back to this paper.

On your phone:

Field: Oncology

OncologyMedicine